# SDR HALA2016020300026

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 3,084 hours, 493 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CROSS BLEED FAULT WITH RT ENGINE SHUTDOWN AND CROSS BLEED SELECTED OPEN.  RESEATED CONNECTOR TO MANUAL MOTOR ACTUATOR ON PNEU CROSS BLEED VALVE.  PNEU CROSS BLEED VALVE, OPS CHECK GOOD IN AUTO AND MANUAL.  FAULT MSG CLEARED.  IAW TSM 36-12-00-810-801A.  REINSTALLED ACCESS PANEL UNDER CROSS BLEED VALVE.  CONDITION AND SECURITY CHECK GOOD, BMC 1 & 2, NO FAULTS.
